# SDR COMA0060119

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Inoperative
- Location: Nlg
- Part time: 3,296 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE, NLG DID NOT RETRACT.  REPLACED THE NLG DRAG BRACE.
